COMMON FIXED POINT THEOREMS IN RELATIVELY INTUITIONISTIC FUZZY METRIC SPACES

Taieb Hamaizia, P. P Murthy
1.017 242

Abstract


Fixed points theorem in relatively two intuitionistic fuzzy metric
spaces is obtained by generalizing a theorem of [6] in fuzzy metric space.

Keywords


intuitionistic fuzzy metric space, common fixed point, Cauchy sequence.

Full Text:

PDF

References


C. Alaca, D. Turkoglu and C. Yildiz, Fixed points in intuitionistic fuzzy metric spaces,

Smallerit Choas, Solitons & Fractals, 29(5)(2006), 1073-1078.

C. Alaca, I. Altun and D. Turkoglu, On Compatible Mappings of Type (I) and (II) in Intuitionistic

Fuzzy Met-ric Spaces, Communications of the Korean Mathemati-cal Society, Vol.

, No. 3, 2008, pp. 427-446.

K. Atanassov, Intuitionistic Fuzzy sets, Fuzzy sets and system, 20(1986) 87-96.

A. George, P. Veeramani, On some result in fuzzy metric space , Fuzzy Sets Syst., 64 (1994),

-399.

M. Grabiec, Fixed points in fuzzy metric spaces , Fuzzy Sets Syst., 27 (1988), 385-389.

T. Hamaizia, A. Aliouche, Fixed points theorems on two complete fuzzy metric spaces, Acta

Universitatis Apulensis, No. 40/2014, pp. 113-122.

I. Kramosil, J. Michalek, Fuzzy metric and statistical metric spaces , Kybernetica., 11 (1975),

-334.

J. H. Park, Intuitionistic fuzzy metric spaces, chaos, Solitions & Fractals 22(2004), 1039-

L. J. Rodriguez, S. Ramaguera, The Hausdor fuzzy metric on compact sets , Fuzzy Sets Sys.,

(2004), 273-283.

B. Schweizer, A. Sklar, Statistical metric spaces , Pacific J. Math. 10 (1960), 313-334.

M. Telci, Fixed points on two complete and compact metric spaces , Applied Mathematics

and Mechanics., 22 (5) (2001), 564-568..

L. A. Zadeh, Fuzzy sets , Inform and Control., 8 (1965), 338-353.